Archived

This topic is now archived and is closed to further replies.

Krov

The End Of Acne? Accutane Log (Pics)

13 posts in this topic

Hello everybody, I've been lurking these forums for some time now and have finally been prescribed accutane so I thought I'd make a log. I am a 19 year old guy in my freshmen year of college. I have been suffering with mild acne since i was 13 but it has recently took a turn for the worst. I have tried just about everything possible treatment to no avail so i finally took the leap and started accutane. I will be on 40 mg for the first month and if everything goes okay i will be on 80mg for the next 4-5 months after that. This dosage is about right for mesince i weigh 165 pounds. Anyways i thought i would make a weekly log of my skin until these next few months are over. I will try to post pictures every friday of the week. Any support will be greatly appreciated and i will try my best to answer anyones questions.

Day 1:

post-160920-0-18329300-1333156925_thumb.

post-160920-0-09327900-1333156961_thumb.

As you can see I have quite a few actives and a plethora of red marks.

post-160920-0-18329300-1333156925_thumb.

post-160920-0-09327900-1333156961_thumb.

Share this post


Link to post
Share on other sites

wtf. ur acne is not bad at all. baby acne. hahah.

did u try antibiotics? BP? b4 accutane


Claravis 40mg started 10/12/11

Stopped on 11/10/11 because of Liver Functioning and High Cholesterol.

Recontinued 3/16/12 - Finished 8/25/12


Share this post


Link to post
Share on other sites

The pictures do not do it justice, I took them with my iPhone in bad lighting. Next week I'll use my actual camera in good lighting. But yes Ive used doxy and minocyline, benzaclin, plexion, retin a, epiduo, vitamin b5( 8 grams a day), and nothing seemed to work. Its very persistent and It always seems to leave a small scar behind.

Share this post


Link to post
Share on other sites

Good luck! I am currently on day 3. My acne was fairly mild until i started it rofl. But i have been breaking out REALLLY badly the last 2 days. I am hoping it clears up soon. Hopefully you don't get an IB like i did.

1 person likes this

Share this post


Link to post
Share on other sites

Good luck, I hope that Accutane does all you hope it is going to!

Soon enough you will have all the side effects! Soon enough smile.png

Share this post


Link to post
Share on other sites

I didn't mean it like that sorry! I mean the dry lips and skin. Not the rare side effects. Sorry

Share this post


Link to post
Share on other sites

I actually avoided posting pictures on my log, just because I knew people were going to comment like they are on yours about it not being that bad. I tried my iPhone and webcam, and for both the quality of the pictures just do not show what you really are dealing with. Hopefully the camera does it some justice...I was too lazy to bring out mine. Might try in a few days.

Anyways, thanks for the good luck post. I figured I would do the same thing. So good luck!

Share this post


Link to post
Share on other sites